# SDR VTZA98029

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7211
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 601R330339
- Condition: Shattered
- Location: Lt Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IAD/RSW - FLT 6677 - DURING CRUISE ON 1-27-98 AT 1310 HOURS, EXPERIENCED A SHATTERING OF THE CAPTAIN'S WINDSCREEN.  AIRCRAFT DECLARED AN EMERGENCY AND LANDED AT RSW WITH NO FURTHER PROBLEMS.  MAINTENANCE CONTROL WAS NOTIFIED.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND REMOVED AND REPLACED THE CAPTAIN'S WINDSCREEN.  ALL REQUIRED CHECKS WERE ACCOMPLISHED.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (X)
